RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 3, Pages 200–206 (Mi aa1339)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Sufficient condition for Hölder smoothness of a function

N. A. Shirokov

St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:3, 507–511

Bibliographic databases:

Received: 14.02.2013

Citation: N. A. Shirokov, “Sufficient condition for Hölder smoothness of a function”, Algebra i Analiz, 25:3 (2013), 200–206; St. Petersburg Math. J., 25:3 (2014), 507–511

Citation in format AMSBIB
\Bibitem{Shi13}
\by N.~A.~Shirokov
\paper Sufficient condition for H\"older smoothness of a~function
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 3
\pages 200--206
\mathnet{http://mi.mathnet.ru/aa1339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184604}
\zmath{https://zbmath.org/?q=an:1302.30074}
\elib{http://elibrary.ru/item.asp?id=20730214}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 3
\pages 507--511
\crossref{https://doi.org/10.1090/S1061-0022-2014-01302-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924411492}


Linking options:
  • http://mi.mathnet.ru/eng/aa1339
  • http://mi.mathnet.ru/eng/aa/v25/i3/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Vasin, S. V. Kislyakov, A. N. Medvedev, “Local smoothness of an analytic function compared to the smoothness of its modulus”, St. Petersburg Math. J., 25:3 (2014), 397–420  mathnet  crossref  mathscinet  zmath  isi  elib
    2. A. N. Medvedev, “Drop of the smoothness of an outer function compared to the smoothness of its modulus, under restrictions on the size of boundary values”, J. Math. Sci. (N. Y.), 215:5 (2016), 608–616  mathnet  crossref  mathscinet
    3. A. N. Medvedev, “Comparison of boundary smoothness for an analytic function and for its modulus in the case of the upper half-plane”, J. Math. Sci. (N. Y.), 229:5 (2018), 534–544  mathnet  crossref  mathscinet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:391
    Full text:82
    References:64
    First page:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020